My wife takes 5mg percocet (as prescribed) for chronic pain daily...she has noticed a marked decrease in her vision since doing so and I'd like to know if any users have had similar reactions..she only has vision in one eye anyway and doesn't need to jeopordize that. Of course her doctor told her "no" and also haze her taking Ibuprofin...she was talking to the pharmacist earlier today who told her DON'T DO THAT...THERE CAN BE NEUOLOGICAL SIDE EFFECTS, something else her doctor didn't tell her...
So..anybody with vision problems after mid-long term use of percocet?
sorry buddy. only indoor tanning ever messed with my sight. i have had doctor's put me on those 2 things at the same time though. never heard that it was a danger. live and learn. i hope you find a simple solution. oh, one other thing made my vision worse. passing the age of 40! lol. peace, sway
I have been on percocet and oxycodone for over 10 years and have not experienced any vision problems but some medications effect some people differently... Maybe if someone took more than prescribed then they would experience vision issues...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.